Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 134, Number 10
HTML articles powered by AMS MathViewer

A remark on the monomial conjecture and Cohen-Macaulay canonical modules
Le Thanh Nhan PDF
Proc. Amer. Math. Soc. 134 (2006), 2785-2794
Counting abelian group structures
Francis Clarke PDF
Proc. Amer. Math. Soc. 134 (2006), 2795-2799
Stable degenerations of surfaces isogenous to a product of curves
Michael van Opstall PDF
Proc. Amer. Math. Soc. 134 (2006), 2801-2806
Lehmer $k$-tuples
Emre Alkan, Florin Stan and Alexandru Zaharescu PDF
Proc. Amer. Math. Soc. 134 (2006), 2807-2815
Two characterizations of pure injective modules
Kamran Divaani-Aazar, Mohammad Ali Esmkhani and Massoud Tousi PDF
Proc. Amer. Math. Soc. 134 (2006), 2817-2822
On the irreducibility of the Hilbert scheme of space curves
Hristo Iliev PDF
Proc. Amer. Math. Soc. 134 (2006), 2823-2832
Characters of $p’$-degree with cyclotomic field of values
Gabriel Navarro and Pham Huu Tiep PDF
Proc. Amer. Math. Soc. 134 (2006), 2833-2837
A remark on the Kochen-Specker theorem and some characterizations of the determinant on sets of Hermitian matrices
Lajos Molnár PDF
Proc. Amer. Math. Soc. 134 (2006), 2839-2848
Quasi-translations and counterexamples to the Homogeneous Dependence Problem
Michiel de Bondt PDF
Proc. Amer. Math. Soc. 134 (2006), 2849-2856
On the Manin-Mumford conjecture for abelian varieties with a prime of supersingular reduction
Tetsushi Ito PDF
Proc. Amer. Math. Soc. 134 (2006), 2857-2860
The sufficiency of arithmetic progressions for the $3x+1$ Conjecture
Kenneth M. Monks PDF
Proc. Amer. Math. Soc. 134 (2006), 2861-2872
Markov traces on cyclotomic Temperley–Lieb algebras
Hebing Rui PDF
Proc. Amer. Math. Soc. 134 (2006), 2873-2880
A theorem on reflexive large rank operator spaces
Lifeng Ding PDF
Proc. Amer. Math. Soc. 134 (2006), 2881-2884
A class of Nevanlinna functions related to singular Sturm-Liouville problems
Seppo Hassi, Manfred Möller and Henk de Snoo PDF
Proc. Amer. Math. Soc. 134 (2006), 2885-2893
Uniqueness problem of meromorphic functions sharing small functions
Zhihua Chen and Qiming Yan PDF
Proc. Amer. Math. Soc. 134 (2006), 2895-2904
Entropy for automorphisms of free groups
Marie Choda PDF
Proc. Amer. Math. Soc. 134 (2006), 2905-2911
On some dyadic models of the Euler equations
Fabian Waleffe PDF
Proc. Amer. Math. Soc. 134 (2006), 2913-2922
Characterizations of isometric isomorphisms between uniform algebras via nonlinear range-preserving properties
Osamu Hatori, Takeshi Miura and Hiroyuki Takagi PDF
Proc. Amer. Math. Soc. 134 (2006), 2923-2930
On generalized hyperinterpolation on the sphere
Feng Dai PDF
Proc. Amer. Math. Soc. 134 (2006), 2931-2941
Beurling-Nevanlinna inequality for subfunctions of the stationary Schrödinger operator
Alexander Kheyfits PDF
Proc. Amer. Math. Soc. 134 (2006), 2943-2950
Maximality of sums of two maximal monotone operators
Jonathan M. Borwein PDF
Proc. Amer. Math. Soc. 134 (2006), 2951-2955
A selection theorem in metric trees
A. G. Aksoy and M. A. Khamsi PDF
Proc. Amer. Math. Soc. 134 (2006), 2957-2966
On positive periodic solutions of Lotka-Volterra competition systems with deviating arguments
Xianhua Tang and Xingfu Zou PDF
Proc. Amer. Math. Soc. 134 (2006), 2967-2974
Commutants of certain analytic operator algebras
Guoxing Ji, Tomoyoshi Ohwada and Kichi-Suke Saito PDF
Proc. Amer. Math. Soc. 134 (2006), 2975-2982
Dualized and scaled Fitzpatrick functions
Stephen Simons PDF
Proc. Amer. Math. Soc. 134 (2006), 2983-2987
Asymptotic phase and invariant foliations near periodic orbits
Freddy Dumortier PDF
Proc. Amer. Math. Soc. 134 (2006), 2989-2996
On chaotic $C_0$-semigroups and infinitely regular hypercyclic vectors
T. Kalmes PDF
Proc. Amer. Math. Soc. 134 (2006), 2997-3002
On $L^1$-norms of meromorphic functions with fixed poles
A. D. Baranov PDF
Proc. Amer. Math. Soc. 134 (2006), 3003-3013
The real rank zero property of crossed product
Xiaochun Fang PDF
Proc. Amer. Math. Soc. 134 (2006), 3015-3024
Convex dominates concave: An exclusion principle in discrete-time Kolmogorov systems
Ryusuke Kon PDF
Proc. Amer. Math. Soc. 134 (2006), 3025-3034
The proof of Tchakaloff’s Theorem
Christian Bayer and Josef Teichmann PDF
Proc. Amer. Math. Soc. 134 (2006), 3035-3040
The length of a shortest closed geodesic and the area of a $2$-dimensional sphere
R. Rotman PDF
Proc. Amer. Math. Soc. 134 (2006), 3041-3047
Asymptotically cylindrical Ricci-flat manifolds
Sema Salur PDF
Proc. Amer. Math. Soc. 134 (2006), 3049-3056
Hyperbolic surfaces with prescribed infinite symmetry groups
Daniel Allcock PDF
Proc. Amer. Math. Soc. 134 (2006), 3057-3059
The Furstenberg lemma characterizes amenability
Greg Hjorth PDF
Proc. Amer. Math. Soc. 134 (2006), 3061-3069
The first eigenvalue of a closed manifold with positive Ricci curvature
Jun Ling PDF
Proc. Amer. Math. Soc. 134 (2006), 3071-3079
Minimizing Euler characteristics of symplectic four-manifolds
D. Kotschick PDF
Proc. Amer. Math. Soc. 134 (2006), 3081-3083
Open subgroups and the centre problem for the Fourier algebra
Zhiguo Hu PDF
Proc. Amer. Math. Soc. 134 (2006), 3085-3095